Պարացետամոլ

Հիմնական տեղեկություններ

  • Ֆիրմային անվանումը:
  • Պարացետամոլ երեխաների համար
  • Դոզան:
  • 120մգ/5մլ
  • Դեղագործական ձեւ:
  • դեղակախույթ ներքին ընդունման ելակի համով
  • Միավորները փաթեթում:
  • 100մլ ապակե շշիկ և չափիչ գդալ կամ չափիչ ներարկիչ
  • Ռեկվիզորի տեսակը:
  • Առանց դեղատոմսի
  • Բժշկության տիրույթում:
  • Մարդիկ
  • Բժշկության տեսակ:
  • Ալլոպատիկ դեղամիջոց
  • Պատրաստված է:
  • Ֆարմստանդարտ-Լեկսրեդստվա ԲԲԸ

Փաստաթղթեր

  • Հանրության համար:
  • Այս ապրանքի տեղեկատվական թերթիկը ներկայումս մատչելի չէ, դուք կարող եք խնդրանքը ուղարկել մեր հաճախորդների սպասարկմանը եւ մենք կտեղեկացնենք այն ժամանակ, երբ մենք կարող ենք ձեռք բերել այն:


    Տեղեկատվության թերթիկից պահանջել հանրությանը:

Տեղայնացումը

  • Հասանելի է:
  • Պարացետամոլ երեխաների համար
    አርሜኒያ
  • Լեզու:
  • አማርኛ

Այլ տեղեկություններ

Կարգավիճակը

  • Աղբյուրը:
  • Դեղերի և բժշկական տեխնոլոգիաների փորձագիտական կենտրոնի գործունեության Հայաստանի Հանրապետությունում - Armenia
  • Վերջին թարմացումը:
  • 09-08-2016
  • Այս ապրանքի տեղեկատվական թերթիկը ներկայումս մատչելի չէ, դուք կարող եք խնդրանքը ուղարկել մեր հաճախորդների սպասարկմանը եւ մենք կտեղեկացնենք այն ժամանակ, երբ մենք կարող ենք ձեռք բերել այն:

    Տեղեկատվության թերթիկից պահանջել հանրությանը:



  • Այլ լեզուներով փաստաթղթերը հասանելի են Այստեղ
  • Այս փաստաթուղթը հասանելի է միայն գրանցված օգտագործողների համար:

    Register now for full access

1-2-2018

Scientific guideline:  Paracetamol oral use immediate release formulations product-specific bioequivalence guidance - First version, adopted

Scientific guideline: Paracetamol oral use immediate release formulations product-specific bioequivalence guidance - First version, adopted

This document provides product-specific guidance on the demonstration of the bioequivalence of paracetamol.

Europe - EFSA - European Food Safety Authority EFSA Journal

16-1-2018

Yunnan Feng Shi Ling capsules – counterfeit

Yunnan Feng Shi Ling capsules – counterfeit

Yunnan Feng Shi Ling capsules contain the undeclared substance paracetamol.

Therapeutic Goods Administration - Australia

27-2-2014

Paracetamol use during pregnancy

Paracetamol use during pregnancy

A new Danish study suggests a possible connection between mothers' use of paracetamol painkillers during pregnancy and the risk of developing disorders like ADHD (attention deficit hyperactivity disorder) in children.

Danish Medicines Agency

3-8-2012

Danish Pharmacovigilance Update, 21 June 2012

Danish Pharmacovigilance Update, 21 June 2012

Among the topics covered in this issue of Danish Pharmacovigilance Update are: Decrease in the number of intoxications and suicide attempts using drugs containing acetylsalicylic acid or paracetamol.

Danish Medicines Agency

15-12-2017

News and press releases:  Modified-release paracetamol-containing products to be suspended from EU market

News and press releases: Modified-release paracetamol-containing products to be suspended from EU market

Recommendation endorsed due to the difficulty in managing overdose

Europe - EMA - European Medicines Agency

8-8-2017

Paracetamol / ibuprofen 500 mg / 150 mg Film-coated tablets (Paracomb)

Paracetamol / ibuprofen 500 mg / 150 mg Film-coated tablets (Paracomb)

Paracetamol / ibuprofen 500 mg / 150 mg Film-coated tablets (Paracomb) (Active substance: paracetamol / ibuprofen) - Community Referrals - Art 29 - Commission Decision (2017) 5646 of Tue, 08 Aug 2017 European Medicines Agency (EMA) procedure number: EMEA/H/A-29(4)/1447

Europe -DG Health and Food Safety

28-7-2017

Scientific guideline:  Draft paracetamol oral use, immediate release formulations product-specific bioequivalence guidance - First version, draft: consultation open

Scientific guideline: Draft paracetamol oral use, immediate release formulations product-specific bioequivalence guidance - First version, draft: consultation open

This document provides product-specific guidance on the demonstration of the bioequivalence of paracetamol

Europe - EMA - European Medicines Agency